Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/80845
Title: Power penalty approach to American options pricing under regime switching
Authors: Zhang, K
Yang, X 
Keywords: American option pricing
Regime switching
Differential complementarity problem
Power penalty method
Convergence analysis
Issue Date: Oct-2018
Publisher: Springer
Source: Journal of optimization theory and applications, Oct. 2018, v. 179, no. 1, p. 311-331 How to cite?
Journal: Journal of optimization theory and applications 
Abstract: This work aims at studying a power penalty approach to the coupled system of differential complementarity problems arising from the valuation of American options under regime switching. We introduce a power penalty method to approximate the differential complementarity problems, which results in a set of coupled nonlinear partial differential equations. By virtue of variational inequality theory, we establish the unique solvability of the system of differential complementarity problems. Moreover, the convergence property of this power penalty method in an appropriate infinite-dimensional space is explored, where an exponential convergence rate of the power penalty method is established and the monotonic convergence of the penalty method with respect to the penalty parameter is shown. Finally, some numerical experiments are presented to verify the convergence property of the power penalty method.
URI: http://hdl.handle.net/10397/80845
ISSN: 0022-3239
EISSN: 1573-2878
DOI: 10.1007/s10957-018-1299-0
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

52
Citations as of Aug 21, 2019

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.